MathSciNet Relay Station
MathSciNet bibliographic data
MR1222276 58G37 (35A30 58A20 58H10)
Lychagin, V. V.; Rubtsov, V. N.; Chekalov, I. V. A classification of Monge-Ampère equations. Ann. Sci. École Norm. Sup. (4) 26 (1993), no. 3, 281–308.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement